# SDR 29GA2019020500001

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 38,934 hours, 43,177 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0137 EYW/MCO REPORT: EMERGENCY CABIN LIGHT ARM ANNUNCIATOR @ FLT ATTENDANTS STATION DOES NOT ILLUMINATED W/ COCKPIT EMERGENCY LT SWITCH IN ARMED POSITION. CORRECTIVE ACTION: OPERATIONAL CHECKS GOOD AT THIS TIME.  PERFORMED OPERATION CHECK I.A.W. SAAB 340 A.M.M. 33-50-00-05-1.
